Suggest treatment for dry mouth

default
Posted on Mon, 15 Jun 2015 in Dental Health
Question: THree weeks ago developed what I would call a dry or furry mouth went to dentist
said couldn't find anything particularly wrong perscribed a rinse not getting better
he seemed to believe it must be a reaction to a med only thing I take is simvastatin and coq10
any ideas?
doctor
Answered by Dr. Priyanka Tiwari 3 hours later
Brief Answer:
Drug induced, Dehydration , Diabetes , Medication .

Detailed Answer:
Hello XXXX ,

Thanks for consulting Healthcare magic.
This is Dr. Priyanka Tiwari answering your query .

Read your query and understand your concern . As you have developed dry or furry mouth this can be because of many reasons and diabetes is most common . You are not diabetic I suppose as you are not written in medical history . The other reasons are Drug induced (as you are taking medicines) , Dehydration , Autoimmune diseases , viral infection , fungal infection (candidiasis ), salivary galand disorder , Allergy or stress induced .

For this I will suggest you to consult good oral surgeon or Ent surgeon for clinical examination and get it evaluated. Inmeantime maintain good oral hygiene and take plenty of fluid . Drink water in short intervals . Chew suger free chewing gums . You can use of artificial salivary spray.

Hope i have answered your query .
If you have further query i will be happy to help.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Priyanka Tiwari

Dentist

Practicing since :2013

Answered : 1898 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Fungal infection

doctor1 MD

Hi,
Im Evelyn, 27 yrs.old.my height is 5'5 and my weight is 80kg. I would like to ask a question for my problem.I have a red rashes on the top of...

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2